# SDR 97ZZZX1250

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42TD
- Make and model: Beech 200BEECH
- Aircraft serial: BB968
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Slipping
- Location: Nlg
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WAS INSTALLED NEW 14 MONTHS AGO.  HAD TO MAKE ADJUSTMENTS TWICE SI NCE INSTALLED FOR RED INSTRANSIT LIGHT STAYING ON .  ON THIRD TIME, FOUND END PLAY EXCESSIVE AND SPRING TENSION TOO TIGHT, NOSE GEAR NOT UP ALL THE WAY.  CONSULTED BEECH REP AND WAS TOLD PINION GEAR IS SLIPPING IN ACTUATOR.  ALSO, FOUND R12ZZ BEARING BAD TO NOSE GEAR ACTUATOR DRIVE ASSY, P/N 90820014-1.
